MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2516C145E
Medical Device Problem Codes Difficult to Insert (1316); Malposition of Device (2616)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii bifurcate stent graft system was implanted in the endovascular treatment of a 43mm saccular abdominal aortic aneurysm.It was reported that during the index procedure, the physician experienced difficulty cannulating the contralateral side of the bifurcate, which was on the patient's left and at the side of the saccular aneurysm.It was said the physician decided to then snare and retrieve the guidewire from the gate, when the remainder of the mainbody stent graft deployed, it pushed through the gate and it to the saccular aneurysm.As a result a the physician implanted a aui stent graft, performed a fem-fem bypass and coil embolized the left common iliac artery.As per the physician the cause of the event was anatomy and noted the saccular aneurysm and small distal aorta.No additional clinical sequelae were provided and the patient is fine.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key10425464
Report Number9612164-2020-03048
Device Sequence Number19609238
Product Code MIH
UDI-Device Identifier00613994991263
UDI-Public00613994991263
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2022
Device Model NumberETBF2516C145E
Device Catalogue NumberETBF2516C145E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2020
Initial Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR